# SDR DHL2006760532

- Difficulty date: February 18, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 124
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD MID-FLAP, REAR SPAR AT WBL 124, JUST BELOW INBOARD AFT FLAP ACTUATION DRUM HAS CRACK.  REMOVED DAMAGED AREA DIM 47 X 2.25 INCHES ON LEFT INBOARD MID FLAP LOWER, AND FAB NEW PART, MAT BAC 1517-1367-6511 EXTRUSIONDIM 47 X 2.25 INCHES IAW B727 SRM 57-50-1 AND INSTALLED REPAIR PART IAW B727 SRM 51-30-2 AND 57-50-1 FIG 7.
